Crossref
journal-article
Springer Science and Business Media LLC
Journal of Statistical Physics (297)
References
4
Referenced
14
-
D. W. Jepsen,J. Math. Phys. 6:405 (1965).
(
10.1063/1.1704288
) / J. Math. Phys. by D. W. Jepsen (1965) -
J. L. Lebowitz and J. K. Percus,Phys. Rev. 155:122 (1967); J. L. Lebowitz, J. K. Percus, and J. Sykes,Phys. Rev. 171:224 (1968).
(
10.1103/PhysRev.155.122
) / Phys. Rev. by J. L. Lebowitz (1967) -
M. Bishop and B. J. Berne,J. Chem. Phys. 56:2850 (1972).
(
10.1063/1.1677616
) / J. Chem. Phys. by M. Bishop (1972) -
M. S. Green,J. Chem. Phys. 19:1036 (1951).
(
10.1063/1.1748449
) / J. Chem. Phys. by M. S. Green (1951)
Dates
Type | When |
---|---|
Created | 20 years, 7 months ago (Jan. 19, 2005, 3:42 a.m.) |
Deposited | 6 years, 4 months ago (April 26, 2019, 5:04 p.m.) |
Indexed | 2 months, 2 weeks ago (June 13, 2025, 6:03 a.m.) |
Issued | 52 years, 4 months ago (April 1, 1973) |
Published | 52 years, 4 months ago (April 1, 1973) |
Published Print | 52 years, 4 months ago (April 1, 1973) |
@article{Levitt_1973, title={One-dimensional time-dependent distributions}, volume={7}, ISSN={1572-9613}, url={http://dx.doi.org/10.1007/bf01014908}, DOI={10.1007/bf01014908}, number={4}, journal={Journal of Statistical Physics}, publisher={Springer Science and Business Media LLC}, author={Levitt, David G.}, year={1973}, month=apr, pages={329–336} }